Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 48, NWS Gaylord, MI

September 20, 2014

NWS Gaylord, MI issued this small craft advisory at Sep 20, 2014, 4:03 PM EDT. It took effect at Sep 21, 2014, 8:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2014, 4:03 PM EDT (20:03 UTC)
In effect from
Sep 21, 2014, 8:00 AM EDT
Expired
Sep 22, 2014, 3:15 AM EDT
In force
19 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WHUS73 KAPX 202003
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EDT SAT SEP 20 2014

LMZ323-342-344>346-210415-
/O.CON.KAPX.SC.Y.0047.000000T0000Z-140921T0000Z/
/O.NEW.KAPX.SC.Y.0048.140921T1200Z-140922T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
403 PM EDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 2 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 AM EDT
MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-210415-
/O.CON.KAPX.SC.Y.0047.000000T0000Z-140921T0000Z/
/O.NEW.KAPX.SC.Y.0048.140921T1200Z-140922T0600Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
403 PM EDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 2 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 AM EDT
MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-LSZ321-210415-
/O.NEW.KAPX.SC.Y.0048.140921T1200Z-140922T0600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
403 PM EDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 2 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 AM EDT
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ341-210000-
/O.CON.KAPX.SC.Y.0047.000000T0000Z-140921T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
403 PM EDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
9 follow-up statements
930 
WHUS73 KAPX 210010
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
810 PM EDT SAT SEP 20 2014

LHZ348-349-LMZ323-342-344>346-210815-
/O.EXP.KAPX.SC.Y.0047.000000T0000Z-140921T0000Z/
/O.CON.KAPX.SC.Y.0048.140921T1200Z-140922T0600Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
810 PM EDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
2 AM EDT MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ341-210115-
/O.EXP.KAPX.SC.Y.0047.000000T0000Z-140921T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
810 PM EDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LHZ347-LSZ321-210815-
/O.CON.KAPX.SC.Y.0048.140921T1200Z-140922T0600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
810 PM EDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 AM
EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
005 
WHUS73 KAPX 210153
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
953 PM EDT SAT SEP 20 2014

LHZ347>349-LMZ323-342-344>346-LSZ321-211000-
/O.CON.KAPX.SC.Y.0048.140921T1200Z-140922T0600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
953 PM EDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 AM
EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
425 
WHUS73 KAPX 210641
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
241 AM EDT SUN SEP 21 2014

LHZ347>349-LMZ323-342-344>346-LSZ321-211445-
/O.CON.KAPX.SC.Y.0048.140921T1200Z-140922T0600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
241 AM EDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
003 
WHUS73 KAPX 211459
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1059 AM EDT SUN SEP 21 2014

LHZ345-346-LMZ341-212300-
/O.EXA.KAPX.SC.Y.0048.000000T0000Z-140922T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1059 AM EDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-LMZ323-342-344>346-LSZ321-212300-
/O.CON.KAPX.SC.Y.0048.000000T0000Z-140922T0600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1059 AM EDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
028 
WHUS73 KAPX 211512
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1112 AM EDT SUN SEP 21 2014

LMZ344>346-212315-
/O.UPG.KAPX.SC.Y.0048.000000T0000Z-140922T0600Z/
/O.NEW.KAPX.GL.W.0013.140921T1512Z-140922T0000Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1112 AM EDT SUN SEP 21 2014

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>349-LMZ323-341-342-LSZ321-212315-
/O.CON.KAPX.SC.Y.0048.000000T0000Z-140922T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1112 AM EDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
217 
WHUS73 KAPX 212008
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
408 PM EDT SUN SEP 21 2014

LMZ344>346-220000-
/O.CON.KAPX.GL.W.0013.000000T0000Z-140922T0000Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
408 PM EDT SUN SEP 21 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>349-LMZ323-341-342-LSZ321-220415-
/O.CON.KAPX.SC.Y.0048.000000T0000Z-140922T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
408 PM EDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
169 
WHUS73 KAPX 212351
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
751 PM EDT SUN SEP 21 2014

LMZ344>346-220600-
/O.EXT.KAPX.GL.W.0013.000000T0000Z-140922T0600Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
751 PM EDT SUN SEP 21 2014

...GALE WARNING NOW IN EFFECT UNTIL 2 AM EDT MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>349-LMZ323-341-342-LSZ321-220600-
/O.CON.KAPX.SC.Y.0048.000000T0000Z-140922T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
751 PM EDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
021 
WHUS73 KAPX 220215
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1015 PM EDT SUN SEP 21 2014

LMZ344>346-220900-
/O.CAN.KAPX.GL.W.0013.000000T0000Z-140922T0600Z/
/O.EXB.KAPX.SC.Y.0048.000000T0000Z-140922T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1015 PM EDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-LMZ323-341-342-LSZ321-220900-
/O.EXT.KAPX.SC.Y.0048.000000T0000Z-140922T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1015 PM EDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
136 
WHUS73 KAPX 220715
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
315 AM EDT MON SEP 22 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-220815-
/O.CAN.KAPX.SC.Y.0048.000000T0000Z-140922T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
315 AM EDT MON SEP 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 3:35 PM EDT, 28 minutes earlier.

Area forecast discussion, Sep 20, 3:35 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
335 PM EDT SAT SEP 20 2014

.SYNOPSIS...
ISSUED AT 335 PM EDT SAT SEP 20 2014

OCCASIONAL WET WEATHER IS EXPECTED THIS WEEKEND AS A COLD FRONT AND
LOW PRESSURE SYSTEM MOVE ACROSS THE GREAT LAKES REGION. HIGH
PRESSURE WILL PASS TO OUR SOUTH EARLY IN THE WORK WEEK...RESULTING
IN A GRADUAL WARMING TREND AND A RETURN TO DRY WEATHER. AN EXTENDED
PERIOD OF DRY AND WARM WEATHER IS EXPECTED FOR THE REST OF THE WORK
WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 335 PM EDT SAT SEP 20 2014

LOW LEVEL THETA-E AXIS STRETCHES FROM ILLINOIS/SRN WISCONSIN UP
ACROSS LOWER MICHIGAN...AHEAD OF A SFC COLD FRONT ABOUT TO PRESS
INTO EASTERN UPPER MICHIGAN. MOISTURE AXIS HAS BECOME ACTIVE AGAIN
OVER THE LAST TWO HOURS WITH SEVERAL THIN LINES OF SHOWERS/
THUNDERSTORMS NOW WORKING ACROSS NRN LOWER MICHIGAN. ANOTHER THIN
LINE OF CONVECTION HAS ALSO DEVELOPED ALONG THE SFC COLD FRONT AND
ABOUT TO PUSH INTO EASTERN UPPER MICHIGAN.

TONIGHT...GIVEN HOW THINGS HAVE GONE TODAY...WILL NOT GET CUTE
WITH TIMING/DETAILS. COLD FRONT WILL SAG SOUTH DOWN THROUGH NRN
LOWER MICHIGAN THIS EVENING AND WILL SIMPLY MAINTAIN HIGH POPS
ALONG AND AHEAD OF THE FRONT.

FURTHER UPSTREAM...ANOTHER STRONG SHORT WAVE AND BATCH OF PRECIP NOTED
ADVANCING SE THROUGH NORTH DAKOTA INTO MINNESOTA...ALONG THE
WESTWARD EXTENSION OF THE COLD FRONT SAGGING INTO NRN MICHIGAN.
GUIDANCE CONTINUES TO SUGGEST THIS WAVE AND BATCH OF PRECIP WILL
SWING DOWN THROUGH WISCONSIN AND ACROSS LOWER MICHIGAN LATER
TONIGHT INTO SUNDAY MORNING...SKIRTING THE SRN TIER OF COUNTIES OF
THIS CWA. INHERITED ANOTHER ROUND OF LIKELY POPS FOR THE LATE
OVERNIGHT TIMEFRAME FOR THOSE AREAS AND WILL MAKE NO CHANGES AT
THIS POINT.

&&

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 335 PM EDT SAT SEP 20 2014

ENERGY BEHIND THE DEPARTING COLD FRONT WHICH WILL EXTEND
FROM CENTRAL QUEBEC TO SOUTHERN LOWER MICHIGAN ALONG WITH AMPLE
MOISTURE WILL CONTINUE TO LINGER SOME LIGHT TO MODERATE RAIN SHOWERS
OVER THE SOUTHEAST PORTIONS OF THE FORECAST AREA THROUGH SUNDAY
MORNING. THIS REMAINING AREA OF PRECIPITATION WILL MOVE OUT OF THE
AREA BY THE LATE AFTERNOON HOURS...AS DRY AIR IS USHERED IN BEHIND
THE AFOREMENTIONED COLD FRONT ON NORTHERLY WINDS AND SHORTWAVE
TROUGH MOVES EASTWARD. TEMPERATURES WILL ONLY REACH INTO THE MID 50S
TO LOW 60S SUNDAY AFTERNOON.

SUNDAY NIGHT INTO MONDAY...HIGH PRESSURE BUILDS INTO NORTHERN
MICHIGAN ALONG WITH CLEARING BEHIND THE COLD FRONT. THIS CLEARING
AND LIGHT WINDS FORECAST WILL PROVIDE FOR OPTIMAL RADIATIONAL
COOLING TO OCCUR SUNDAY NIGHT/MONDAY MORNING...GENERATING A VERY
COOL NIGHT/MORNING ACROSS NORTHERN MICHIGAN. TEMPERATURES WILL RANGE
FROM JUST BELOW FREEZING TO THE UPPER 30S BY THE EARLY MORNING
HOURS...WITH THE USUAL COLD SPOTS ACROSS INTERIOR PORTIONS OF NORTHERN
LOWER AND EASTERN UPPER MICHIGAN BEING THE COOLEST. WITH THESE
TEMPERATURES FROST IS OBVIOUSLY A THREAT AND WILL CONTINUED TO BE
HIGHLIGHTED IN THE HWO. MOSTLY CLEAR SKIES FOR THE AFTERNOON WITH
TEMPERATURES ONLY REACHING INTO THE UPPER 50S TO LOW 60S.

REST OF THE PERIOD...BROAD RIDGE OF HIGH PRESSURE CONTINUES TO HOLD
STEADY ACROSS THE EASTERN HALF OF THE UNITED STATES. RESULTING IN AN
AMPLIFIED TROUGH ACROSS THE WESTERN UNITED STATES. THIS HIGH
PRESSURE...ALONG WITH HEIGHT INCREASES AND DRY AIR...WILL MODERATE
TEMPERATURES AND GIVE US A STRETCH OF PRECIPITATION-FREE WEATHER.
THIS WILL PROVIDE FOR A VERY NICE BEGINNING OF THE FALL
SEASON...WHICH BEGINS AT 1029PM MONDAY NIGHT. TEMPERATURES WILL
MODERATE FROM THE UPPER 60S TO NEAR 70 ON TUESDAY TO 75 DEGREES ON
FRIDAY AND SATURDAY. LOW TEMPERATURES WILL BE IN THE LOW TO MID 40S
TUESDAY AND WARM A BIT EACH DAY THROUGH SATURDAY MORNING...WHICH
WILL DROP ONLY INTO THE LOW TO MID 50S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 216 PM EDT SAT SEP 20 2014

CONVECTION APPEARS TO BE TAKING OFF ONCE AGAIN ACROSS NRN LOWER
MICHIGAN AND WILL IMPACT THE TERMINAL SITES AT VARIOUS TIMES
HEADING INTO THE EVENING. MEANWHILE...LOWER MVFR CLOUD COVER WILL
OVERSPREAD NRN LOWER MICHIGAN OVER THE NEXT FEW HOURS. COLD FRONT
SWINGS DOWN THROUGH NRN LOWER MICHIGAN THIS EVENING AND WILL TURN
WINDS INTO THE NORTH OVERNIGHT. BEHIND THE FRONT...CIGS WILL
REMAIN MVFR THROUGH THE NIGHT INTO SATURDAY MORNING.

&&

.MARINE...
ISSUED AT 335 PM EDT SAT SEP 20 2014

SMALL CRAFT ADVISORY FOR NEARSHORE WATERS OF LAKE MICHIGAN
AND PORTIONS OF LAKE HURON WILL END THIS EVENING AS WINDS BEGIN TO
SHIFT TO THE WEST AND NORTHWEST. APPEARS TO ONLY BE A SHORT BREAK
THOUGH OF NO HEADLINES OVER THE NEARSHORE WATERS...AS NORTHWEST
WINDS RAMP UP SUNDAY MORNING AND LAST THROUGH THE EARLY MORNING
HOURS OF MONDAY FOR MOST OF THE NEARSHORE WATERS OF OUR FORECAST
AREA WITH SMALL CRAFT WINDS AND WAVES ONCE AGAIN. THUNDERSTORMS ARE
ALSO POSSIBLE OVER THE WATERS OF LAKE MICHIGAN AND LAKE HURON
THROUGH SUNDAY AFTERNOON...WITH THE MAIN THREAT BEING GUSTY
WINDS...LARGE HAIL...AND LIGHTNING. MONDAY WILL BEGIN A DRY AND
QUIET STRETCH OF WEATHER FOR SEVERAL DAYS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LHZ345-348-
     349.
     SMALL CRAFT ADVISORY FROM 8 AM SUNDAY TO 2 AM EDT MONDAY FOR
     LHZ347>349.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ323-341-
     342-344>346.
     SMALL CRAFT ADVISORY FROM 8 AM SUNDAY TO 2 AM EDT MONDAY FOR
     LMZ323-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 8 AM SUNDAY TO 2 AM EDT MONDAY FOR
     LSZ321.

&&

SYNOPSIS...AM
SHORT TERM...ADAM
LONG TERM...TL
AVIATION...ADAM
MARINE...TL
Hazardous weather outlook, Sep 20, 3:41 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EDT SAT SEP 20 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
211000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
341 PM EDT SAT SEP 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL IMPACT PARTS OF EASTERN UPPER AND NORTHERN INTO
THIS EVENING...AND PARTS OF NORTHERN LOWER MICHIGAN LATE TONIGHT.
STRONGEST STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY MORNING IN PARTS OF
NORTHERN LOWER MICHIGAN...MAINLY SOUTH OF M-55.

AREAS OF FROST ARE POSSIBLE SUNDAY NIGHT IN INTERIOR SECTIONS OF
EASTERN UPPER AND NORTHERN LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.